Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 11 (1998), Issue 2, Pages 115-162
http://dx.doi.org/10.1155/S1048953398000112

Analysis of the asymmetrical shortest two-server queueing model

CWl, P.O. Box 94079, 1090 GB, Amsterdam, The Netherlands

Received 1 September 1997; Revised 1 February 1998

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. W. Cohen, “Analysis of the asymmetrical shortest two-server queueing model,” Journal of Applied Mathematics and Stochastic Analysis, vol. 11, no. 2, pp. 115-162, 1998. doi:10.1155/S1048953398000112